# SDR SIMA20130405003

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 20,289 hours, 17,099 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203191
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4369 THE CREW REPORTED THEY RECEIVED A LAV SMOKE EMERGENCY INDICATION ON INITIAL CLIMB.  THE CREW COMPLETED MEMORY ITEMS, EPC AND AOM VOL 1 PROCEDURES.  AN EMERGENCY WAS DECLARED AND AN IMMEDIATE RETURN TO LANDING WAS MADE.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND THE FLIGHT ATTENDANT REPORTED NO VISIABLE INDICATION OF FIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LAV SMOKE SENSOR.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 26-14-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
